American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] D. V. Gusak. On the distribution of functionals of the subordinator. Theor. Probability and Math. Statist. 88 (2014) 51-66.
Abstract, references, and article information
View Article: PDF

[2] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Yakov Babichenko, Yuval Peres, Ron Peretz, Perla Sousi and Peter Winkler. Hunter, Cauchy rabbit, and optimal Kakeya sets. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information
View Article: PDF

[5] Yu. S. Mishura and V. V. Tomashyk. Optimal stopping time problem for random walks with polynomial reward functions. Theor. Probability and Math. Statist. 86 (2013) 155-167.
Abstract, references, and article information
View Article: PDF

[6] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information
View Article: PDF

[7] D. V. Gusak. A simplified version of Spitzer's formula for semicontinuous and almost semicontinuous processes. Theor. Probability and Math. Statist. 85 (2012) 61-71.
Abstract, references, and article information
View Article: PDF

[8] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information
View Article: PDF

[9] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162.
Abstract, references, and article information
View Article: PDF

[10] David Jerison, Lionel Levine and Scott Sheffield. Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012) 271-301. MR 2833484.
Abstract, references, and article information
View Article: PDF

[11] D. V. Gusak. The cumulant representation of the Lundberg root in the case of semicontinuous processes. Theor. Probability and Math. Statist. 82 (2011) 1-10.
Abstract, references, and article information
View Article: PDF

[12] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information
View Article: PDF

[13] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information
View Article: PDF

[14] D. V. Gusak. Prelimit and limit generalizations of the Pollaczek–Khinchin formula. Theor. Probability and Math. Statist. 80 (2010) 37-46. MR 2541950.
Abstract, references, and article information
View Article: PDF

[15] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information
View Article: PDF

[16] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information
View Article: PDF

[17] Xia Chen. Independent random walks: large deviations. Math. Surveys Monogr. 157 (2010) 207-252.
Book volume table of contents
View Article: PDF

[18] Xia Chen. Mutual intersection: large deviations. Math. Surveys Monogr. 157 (2010) 59-89.
Book volume table of contents
View Article: PDF

[19] Xia Chen. Basics on large deviations. Math. Surveys Monogr. 157 (2010) 1-24.
Book volume table of contents
View Article: PDF

[20] Xia Chen. Brownian intersection local times. Math. Surveys Monogr. 157 (2010) 25-58.
Book volume table of contents
View Article: PDF

[21] Xia Chen. Intersections on lattices: weak convergence. Math. Surveys Monogr. 157 (2010) 133-175.
Book volume table of contents
View Article: PDF

[22] Xia Chen. Appendix. Math. Surveys Monogr. 157 (2010) 297-319.
Book volume table of contents
View Article: PDF

[23] Xia Chen. Self-intersection: large deviations. Math. Surveys Monogr. 157 (2010) 91-132.
Book volume table of contents
View Article: PDF

[24] Xia Chen. Inequalities and integrabilities. Math. Surveys Monogr. 157 (2010) 177-205.
Book volume table of contents
View Article: PDF

[25] Xia Chen. Random Walk Intersections. Math. Surveys Monogr. 157 (2010) MR MR2584458.
Book volume table of contents

[26] Xia Chen. Single random walk: large deviations. Math. Surveys Monogr. 157 (2010) 253-295.
Book volume table of contents
View Article: PDF

[27] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information
View Article: PDF

[28] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information
View Article: PDF

[29] Serdar Altok. Reversibility of a simple random walk on periodic trees. Proc. Amer. Math. Soc. 138 (2010) 1101-1111. MR 2566575.
Abstract, references, and article information
View Article: PDF

[30] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 80 found      Go to page: 1 2 3